# SDR AU970214

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4251R
- Condition: Failed
- Location: Magneto/Distribu
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO FAILED - INSPECTION FOUND HT COIL SECONDARY WIRING OPEN CIRCUIT
